# SDR COMA0260515

- Difficulty date: September 7, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 7,584 hours, 7,765 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 750005000
- Part serial: 0480
- Condition: Failed
- Location: Ctr Fuselage Sec
- Part time: 7,585 hours, 7,766 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 6688. AFTER T/O DURING GEAR RETRACTION RECEIVED AN ANTI-SKID O/B AND PARKING BRAKE CAUTION MESSAGE, AIRCRAFT RETUREND TO THE FIELD.REPLACED THE MLG SELECTOR VALVE.
